谢峰

2015-06-01

基本信息姓名谢峰
系别数学系
职称教授
职务副院长
联系方式见学院黄页
电子邮件fxie@dhu.edu.cn
研究方向多尺度动力系统中的Canard现象/奇异摄动理论及应用
个人简介2005年3月获得上海交通大学理学博士学位。中国数学会奇异摄动专业委员会理事;《奇异摄动丛书》编委会委员。 对多尺度动力系统中的鸭流形问题、非光滑微分方程的奇异摄动边值问题等进行了深入研究,在SIAM Journal on Applied Dynamical Systems,Journal of Nonlinear Science、Journal of Differential Equations等国内外学术期刊发表相关论文30余篇,参与编写《奇异摄动导论》。 主持完成1项国家自然科学基金,1项上海市自然科学基金。
学习经历起止年月学校专业学位/学历
2002/04 - 2005/03上海交通大学应用数学博士
1995/09 - 2002/06安徽师范大学数学教育/应用数学硕士
工作经历起止年月单位职称/职务
2005/07 - 至今东华大学理学院讲师、副教授、教授
2012/09 - 2013/08荷兰莱顿大学访问学者
代表性论文&科研
Doelman A., van Heijster P., Xie Feng, A geometric approach to stationary defect solutions in one space dimension, SIAM Journal on Applied Dynamical Systems, 2016, 15(2): 655-712.
Nie Dongdong and Xie Feng, Singularly perturbed semilinear elliptic boundary value problems with discontinuous source term, Boundary Value Problems, 2016, 2016: 164.
Xie Feng, An interface problem with singular perturbation on a subinterval, Boundary Value Problems, 2014, 2014: 201.
Xie Feng, On a class of singular boundary value problems with singular perturbation, Journal of Differential Equations, 252(2012), 2370-2387.
Xie Feng, Jin Zhaoyang, Ni Mingkang, On the step-type contrast structure of a second-order semilinear differential equation with integral boundary conditions, Electronic Journal of Qualitative Theory of Differential Equations, 2010.
Xie Feng and Maoan Han, Existence of canards under non-generic conditions, Chinese Annals of Mathematics, Series B, 30(3) (2009), 239-250.
Xie Feng, Lin Xue yuan, Asymptotic solution of the van der pol oscillator with small fractional damping, Physica Scripta, 2009.
Xie Feng, Wang Jian, Zhang Weijiang and He Ming, A novel method for a class of parameterized singularly perturbed boundary value problems, Journal of Computational and Applied Mathematics, 213(1) (2008), 258-267.
Xie Feng and Chen Xianfeng, Canards in a rheodynamic model of cardiac pressure pulsations, Chinese Physics, 16(9) (2007), 2635-2639.
Xie Feng, Han Maoan, and Zhang Weijiang, The persistence of canards in 3-D singularly perturbed systemswith two fast variables, Asymptotic Analysis, 47 (1,2) (2006), 95-106.
Xie Feng, Han Maoan, and Zhang Weijiang, Existence of canard manifolds in a class of singularly perturbed systems, Nonlinear Analysis, 64 (3) (2006), 457-470.
Xie Feng, Han Maoan, and Zhang Weijiang, Canard phenomena in oscillations of a surface oxidation reaction, Journal of Nonlinear Science, 15 (6) (2005), 363-386. 
Xie Feng, Han Maoan, and Zhang Weijiang, Singular homoclinic bifurcations in a planar fast-slow system, J.Dynam. ControlSystems, 11(3) (2005), 433-448.
Xie Feng and Zhang Xiang, Invariant algebraic surfaces of the Rabinovich system, J. Phys. A: Math. Gen., 36(2003), 499-516.